# SDR AMTA200700556

- Difficulty date: October 24, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211*
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG (R TURB OH DET2) DISPLAYED.  TROUBLESHOOT IAW FIM 26-13-00, FIG 103 AND 104, OPS CHECK NORMAL. (K)
